<p><strong>What Is Sinusitis?</strong></p>
<p>Sinusitis is an inflammation, usually due to infection, of one or more of the four sets of sinus cavities within each side of the facial skeleton. When irritated, the mucous membrane lining the sinus may swell and block the small drainage channels that permit mucus to flow into the nose. The buildup in pressure often results in headache, nasal congestion, drainage and facial pain. Acute sinusitis is a common disorder that often follows a cold or flu; chronic sinusitis refers to persistent or recurrent episodes that are generally milder than acute cases. Sinusitis often subsides on its own and responds well to home treatment. Rarely, infection may spread to the eyes or brain, possibly leading to vision loss, meningitis, or brain abscess.</p>
<p><strong>Who Gets Sinusitis? </strong></p>
<p>Approximately 15% of people in the United States suffe...
Generic Name: DECONGESTANT/ACETAMINOPHEN/ANTIHISTAMINE -
ORAL Benadryl Allergy/Sinus/Headach Oral Precautions
Before taking this product, tell your doctor or pharmacist
if you are allergic to any of its ingredients; or if you have any other
allergies. This product may contain inactive ingredients, which can cause
allergic reactions or other problems. Talk to your pharmacist for more
If you have any of the following health problems, consult
your doctor or pharmacist before using this medication:
breathing problems (such as asthma, emphysema)
high blood pressure
stomach/intestinal problems (such as blockage, constipation,
overactive thyroid (hyperthyroidism)
urination problems (such as trouble urinating due to enlarged
prostate, urinary retention)
This drug may make you dizzy or drowsy or cause blurred
Full Question: Normally, my blood pressure runs 105/65, but during a migraine it goes up to 185/120 (average) with my pulse rate approximately 120-140. I understand the correlation between my migraine causing my blood pressure to go up, then the pain causes my blood pressure to increase more, then my high blood pressure makes my head hurt worse, turning into a vicious cycle. I've tried all the beta blockers, calcium-channel blockers, and ACE inhibitors but they do not control by blood pressure during a migraine -- the only way to bring it down is to get control of the pain and end the migraine. My question is why when my blood pressure goes up so high, I feel so cold and shiver uncontrollably. My teeth will even chatter. I feel like I'm freezing, even if it's 90 degrees. I'm sure there's a vascular explanation. Can you explain? Answer: Hello; Sometime, overactivity of the sympathetic nervous system during a migraine can result in cold extremities and increased blood...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.